American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13G05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 32 of 32 found      Go to page: 1 2

[31] Paul Hill. On the complete integral closure of a domain . Proc. Amer. Math. Soc. 36 (1972) 26-30. MR 0308110.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] T. Cheatham and E. Enochs. The epimorphic images of a Dedekind domain . Proc. Amer. Math. Soc. 35 (1972) 37-42. MR 0302640.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 32 of 32 found      Go to page: 1 2